Volume 1, No 1 (2013)

The logarithm of the least prime factor
Rafael Jakimczuk
Gulf J. Math. pp.1-4
Retrieve article in: Full-Text PDF

Global attractivity and existence of weighted pseudo almost automorphic solution for GHNNS with delays and variable coefficients
Farouk Cheriff and Bennahia Zouhir
Gulf J. Math. pp.5-24
Retrieve article in: Full-Text PDF

Anti invariant Riemannian submersions from a locally Riemannian product manifold to any Riemannian manifold
Mehmet Atceken
Gulf J. Math. pp.25-35
Retrieve article in: Full-Text PDF

A note on some recent best proximity point results for non-self mappings
Zoran Kadelburg and Stojan Radenovic
Gulf J. Math. pp.36-41
Retrieve article in: Full-Text PDF

On half discrete reverse Hilbert type inequality
Bicheng Yang
Gulf J. Math. pp.42-50
Retrieve article in: Full-Text PDF

Fixed point results to TVS-cone B-metric spaces
Branislav Popovic, Stojan Radenovic, and Satish Shukla
Gulf J. Math. pp.51-64
Retrieve article in: Full-Text PDF

A common fixed point result for (μ, ψ)-weakly contractive mappings
Sumit Chandok
Gulf J. Math. pp.65-71
Retrieve article in: Full-Text PDF

On some projectively flat (α, β)-metrics
Ravindra Yadav and Gauree Shanker
Gulf J. Math. pp.72-77
Retrieve article in: Full-Text PDF

On generalized wekaly GP-contractive mappings in ordered GP-metric spaces
Vahid Parvaneh, Jamal Rezaei Roshan, and Zoran Kadelburg
Gulf J. Math. pp.78-97
Retrieve article in: Full-Text PDF

Matrix equations with diagonalizable coefficients
Michael Gil
Gulf J. Math. pp.98-104
Retrieve article in: Full-Text PDF